# SDR UALA2012091005092

- Difficulty date: September 7, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 63,521 hours, 22,459 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Light
- Part number: 117468
- Condition: Faulty
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR LEFT SLIDE LIGHT DOES NOT ILLUMINATE.
